# SDR AALA202208197819

- Difficulty date: August 17, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777
- Aircraft serial: 30259
- Aircraft time: 82,526 hours, 10,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: S283W6032
- Part serial: 52777
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT CEILING MOUNTED EMERGENCY EXIT SIGN NEXT TO LAVATORY 1-AL DOES NOT ILLUMINATE DURING TEST. FOUND NO VOLTAGE AT CONNECTOR DM334 ON L1 EXIT SIGN. REMOVED AND REPLACED POWER SUPPLY MODULE PER FIM 33-51-00-810-803.
